Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm on my third month of accutane, and for the past three weeks I have been getting sick, on and off. I throw up, feel a bit nauseous, get strong head aches, a mild fever, and feel really week. I am going to the doctor today and talk to my dermathologist, but did any one else have something like this while taking it?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×